# SDR C2XA04TY144

- Difficulty date: August 10, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 1,049 hours, 7,756 cycles
- Engine: Allsn AE3007A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 2164
- Condition: Erratic
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REPORT TAKEN FROM LOGPAGE 958380. THE PILOT REPORTED THAT ON LANDING, THAT ON THE ROLL ON A DRY RUNWAY,  THE BRAKES FELT AS IF THE ANTI-SKID WAS ACTIVATING OR THE BRAKES WERE GRABBING WITH NORMAL BRAKE PRESSURE. MAINTENANCE BLED THE BRAKES AND PERFORMED OPS CHECKS AMM 32-40-00.  OPS CHECKS WERE GOOD AND A/C WAS RELEASED.
